Saturday, July 23, 2011

Living with Lupron

That's been my life lately and let me tell you, it's been no barrel of monkeys. I had no idea that lupron could make your life a living hell. The first few days were smooth sailing and I was even gloating about how I didn't have any of those horrible side effects that I had read about, but then...the headaches, the nausea, the hot flashes. I have them all. To say it's unpleasant is putting it mildly and I have to continue with it until August 2nd!

Other than my bitching, there's really nothing new to report on. I've started on the FET meds and my transfer is still scheduled for Monday, August 8th. I've already taken the entire week off to relax and chill.

Oh! How could I forget? In addition to my lupron woes, I also hurt my back doing squats at the gym. So, I've been icing, going to the chiropractor, and basically, hobbling around for the past week. That, in combination with the lupron, has made me quite the happy camper. Poor Doc has had to deal with my bitching and complaining. I'm sure he'll be happy when this is all over, too.

Signing off to take other shot of the devil water!

7 comments:

TurtleMama said...

Hey Sooz - sorry to hear about the lupron side effects. I had some bad headaches on that stuff too. I just completely bottoms you out. Hope that your back feels better too - you got a double whammy there!

sienna said...

poor thing. hang in there. i was only on lupron for ivf #1, but it made me feel like i was going through menopause. i had awful headaches too and flu-like symptoms, both of which i was told were not bc of the lupron. LIES!! LIES!! they were totally bc of it. august 8th is 8-8! my lucky number 8!!! i'll make a very particular wish for you on that day :o) xoxo.

Jen said...

Hope you get feeling better. I've heard that Lupron can be a beotch! I must have been one of the lucky ones as I didn't seem to react to it. It'll be over soon!

whizmo said...

Google lupronvictimshub read about the facts about this toxic drug many have been disabled with the long range side effect



j

Jem said...

Talk about adding insult (Lupron) to injury (your back).

Hope you heal up nicely!

Kelli said...

Hiya Sooz! I was just wondering aloud today with my hubby if my fatigue has anything to do with my Lupron. hmm. So far I haven't had anything...I had hot flashes last time. *knocking on wood*

lowfatlady said...

Lupron is no fun. I've heard people call it loopy lupron. It always magnified my emotions, but I feel like that is one of the main drugs that helped me to get pregnant. I'm hoping for you! I hope your back feels better!